# SDR FDEA202309111573

- Difficulty date: September 11, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24528
- Aircraft time: 66,342 hours, 25,470 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 653N000213
- Part serial: NA
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

#1 ENG PYLON DRAG FITTINGS REMOVAL REQUIRED PER EA F-5730-T0375771 REPAIR PERFORMED PER EA #F-5730-T0375771 P1 EA TITLE WINGS-PLATES AND SKINS-LH WING   UPPER SKIN AT INBOARD PYLON DRAG FITTING, CRACK AND CORROSION INDICATION IN HOLES   #1-5,7, AND 9, DURING INSPECTION. MAJOR REPAIR
